MAUDE Adverse Event Report: BIOHORIZONS IMPLANT SYSTEMS BIOHORIZONS MULTI-UNIT ABUTMENT

BIOHORIZONS IMPLANT SYSTEMS BIOHORIZONS MULTI-UNIT ABUTMENT
Model Number PYMU303
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
This report indicates one (1) malfunction event.A review of the event involved the device(s) being fractured.No patient adverse event was reported.No information regarding patient demographics were provided.

Brand Name
BIOHORIZONS MULTI-UNIT ABUTMENT
Common Device Name
MULTI-UNIT ABUTMENT
Manufacturer (Section D)
BIOHORIZONS IMPLANT SYSTEMS
2300 riverchase center
birmingham AL 35244
Manufacturer (Section G)
BIOHORIZONS IMPLANT SYSTEMS
2300 riverchase center
birmingham AL 35244
MDR Report Key23415136
Report Number1060818-2025-07343
Device Sequence Number18743950
Product Code NHA
UDI-Device Identifier00847236006754
UDI-Public00847236006754
Combination Product (Y/N)N
PMA/510(K) Number
K223697
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPYMU303
Device Catalogue NumberPYMU303
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/29/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown